# SDR C8GA20090155

- Difficulty date: June 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STR 17L FLOORBEAM SPLICE IS CRACKED AT STA 620.  REMOVED SPLICE PLATE, FABRICATED NEW SPLICE PLATE FROM 2024 T3 .125 INCH DIM. 18 INCH X 9 INCH AND INSTALLED. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
